Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2013, Volume 53, Number 10, Pages 1649–1667 (Mi zvmmf9929)  

This article is cited in 4 scientific papers (total in 4 papers)

On one class of dynamic transportation models

L. A. Beklaryan, N. K. Khachatryan

Central Economics and Mathematics Institute, Russian Academy of Sciences, Nakhimovskii pr. 47, Moscow, 117418, Russia

Abstract: A model is studied that describes the process of good transportation occurring in some technologies. Transportation regimes satisfying a given management system are examined. Such regimes are described by traveling-wave solutions to a nonlinear finite-difference analogue of a parabolic equation. Possible transportation regimes are described, and the stability of stationary regimes is analyzed.

Key words: nonlinear finite-difference analogue of parabolic equation, traveling-wave solutions, stability, dynamic transportation models.

DOI: https://doi.org/10.7868/S0044466913100037

Full text: PDF file (904 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2013, 53:10, 1466–1482

Bibliographic databases:

UDC: 519.658
Received: 15.03.2013

Citation: L. A. Beklaryan, N. K. Khachatryan, “On one class of dynamic transportation models”, Zh. Vychisl. Mat. Mat. Fiz., 53:10 (2013), 1649–1667; Comput. Math. Math. Phys., 53:10 (2013), 1466–1482

Citation in format AMSBIB
\Bibitem{BekKha13}
\by L.~A.~Beklaryan, N.~K.~Khachatryan
\paper On one class of dynamic transportation models
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2013
\vol 53
\issue 10
\pages 1649--1667
\mathnet{http://mi.mathnet.ru/zvmmf9929}
\crossref{https://doi.org/10.7868/S0044466913100037}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3254888}
\elib{https://elibrary.ru/item.asp?id=20280322}
\transl
\jour Comput. Math. Math. Phys.
\yr 2013
\vol 53
\issue 10
\pages 1466--1482
\crossref{https://doi.org/10.1134/S0965542513100035}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000325962300006}
\elib{https://elibrary.ru/item.asp?id=21883464}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84886066705}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf9929
  • http://mi.mathnet.ru/eng/zvmmf/v53/i10/p1649

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. N. K. Khachatryan, “Dinamicheskaya model organizatsii gruzoperevozok pri ogranichennosti emkostei peregonnykh putei”, Biznes-informatika, 2013, no. 4(26), 62–68  mathscinet  elib
    2. N. K. Khachatryan, A. S. Akopov, “Model for organizing cargo transportation with an initial station of departure and a final station of cargo distribution”, Bizn. Inform., 39:1 (2017), 25–35  crossref  isi
    3. N. K. Khachatryan, A. S. Akopov, F. A. Belousov, “About quasi-solutions of traveling wave type in models for organizing cargo transportation”, Bizn. Inform., 43:1 (2018), 61–70  crossref  isi
    4. Khachatryan N.K., Beklaryan G.L., Borisova S.V., Belousov F.A., “Research Into the Dynamics of Railway Track Capacities in a Model For Organizing Cargo Transportation Between Two Node Stations”, Bizn. Inform., 13:1 (2019), 59–70  crossref  isi
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:221
    Full text:54
    References:36
    First page:21

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021